# SDR AALA202112236306

- Difficulty date: December 13, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 23,148 hours, 6,789 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: CTY2721501
- Part serial: 6039
- Condition: Odor
- Location: Aft
- Part time: 16,662 hours, 6,224 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FAINT DIRTY SOCK ODOR IN COCKPIT AND CABIN DURING CRUISE AND DESCENT.  REPLACED APU WITH SERVICEABLE UNIT IAW WORKCARD 26L31049003, OPS CHECK GOOD.
